My experience with PT-141 (Bremelanotide)

***WARNING – THIS POST CONTAINS ADULT CONTENT THAT MAY GROSS OUT SOME READERS – READER DISCRETION IS ADVISED ***

This post is about my recent experience with Bremelanotide or PT-141. The peptide is supposed to be a libido enhancer with the effect of producing erections and boosting sex drive in both men and women. It can either be injected or inhaled via a nasal spray. A much higher dosage is required for the nasal spray and, as the stuff is very costly, so I chose the injection route.
My main reason for the purchase was for my wife who has had a hysterectomy and has lost some of that lovin’ feeling, as they say. We are both in our late 50s and have been married for over 15 years so it isn’t quit what it use to be! But I would never give her something I haven’t tried so I pinned some just to get the idea of how it works. I picked New Years Eve hoping to have some fun.
The recommended dosage range is 1-2mg but I read a post where a gentleman said he felt .5mg was plenty. I mixed up the vial with 1ml of bac water and, due to a miscalculation on my part, pinned sub q 2mg rather than the .5mg I was planning for. Basically, I shot 20 IU when I should have shot 5. Oh well! The posts I read suggested that it took about 4 hours to kick in so I pinned at 6:00 PM hoping for things to “pick up” by 10:00 PM.
The first reaction is a flushing the likes of which I have never experienced. My skin turned bright red and I felt like I was burning up. Not too good. Next came nausea and generally feeling crappy. Honestly, this was very unpleasant and was far from sexual exciting. It took about an hour and a half before this feeling started to abate. Even then, I wasn’t feeling all that great. Still a little sick to my stomach.

About 8:30 (2 1/2 hours in) I got a spontaneous erection. No increase in sex drive was noted. Just a boner out of nowhere.
The “session” happened about 1:00 AM or 7 hours after injection. It was above average simply because of a hard on that wouldn’t quit but I wouldn’t say I was anymore “into it” than normal. Everything else was pretty normal including orgasm, etc.

Throughout the night I pitched a tent from time to time and, of course, woke up with a serious boner. One like I had in my teen years quality. Hard to take a piss quality. You get the idea. By about 8:00 PM New Year’s day, things were back to normal.

I really don’t feel like it had any libido enhancement for me. As a matter of fact, I got very depressed about 24 hours after injection. That sort of clinical type depression that you don’t know why your depressed. This was unexpected since most people claim to be energized. I did not notice any of that. Just this dark, unexplained depression that I’ve never experience before. Might be a coincidence but I doubt it.
CONCLUSION:
Perhaps it was the high dosage or my just reacting badly, but I think this peptide doesn’t do what I expected. I feel like Tada works almost as good and doesn’t have the side effects of this stuff. Without a significant increase in sex drive, a hard on is just obnoxious. To be honest, it’s been 2 days and I don’t really feel myself yet. I don’t think I will try this stuff again. The sides are just too bad, especially the depression. My advise would be not to bother with it but if you must, start with .5mg and work up from there. In other words, use at your own risk.

Leave a Reply